MathSciNet Relay Station
MathSciNet bibliographic data
MR1740358 34B15
Rynne, Bryan P. The Fučík spectrum of general Sturm-Liouville problems. J. Differential Equations 161 (2000), no. 1, 87–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement